Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

On velocity correlations and the solutions of the equations of turbulent fluctuation


Author: P. Y. Chou
Journal: Quart. Appl. Math. 3 (1945), 38-54
MSC: Primary 76.1X
DOI: https://doi.org/10.1090/qam/11999
MathSciNet review: 11999
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. Y. Chou, On an extension of Reynolds’ method of finding apparent stress and the nature of turbulence, Chinese J. Phys. 4 (1940), 1–33. MR 0006297
  • [2] C. C. LIN, Pressure flow of a turbulent fluid through a circular pipe (unpublished).
  • [3] Chia-Chiao Lin, Velocity and temperature distributions in turbulent jets, Sci. Rep. Nat. Tsing Hua Univ. 4 (1947), 419–450. MR 0027669
  • [4] N. Hu, Velocity and temperature distributions in turbulent wakes behind an infinite cylinder and a body of revolution, Chinese J. Phys. 5 (1944), 1–29. MR 0014897
  • [5] N. HU, The turbulent flow along a semi-infinite plate (unpublished).
  • [6] Y. C. HSIEH, Turbulent couette motion and the turbulent flow between two concentric rotating cylinders, Master's Thesis (1942), National Tsing Hua University.
  • [7] P. Y. CHOU, Theory of isotropic correlations and the turbulent flow in a windstream, Sci. Rep. of National Tsing Hua University (1941) (printed in Shanghai but failed to appear).
  • [8] TH. VON KáRMáN and L. HOWAŔTH, Proc. Roy. Soc. Lond. (A), 164 (1938), 192-215.
  • [9] P. Y. CHOU, Pressure flow of a turbulent fluid between two parallel infinite planes (to appear subsequently in the Quarterly of Applied Mathematics).
  • [10] G. I. TAYLOR, Proc. Roy. Soc. Lond. (A), 151 (1935), 421-178.
  • [11] G. I. TAYLOR, Jour, of Aero. Sci., 4 (1937), 311-315.
  • [12] H. L. DRYDEN, G. B. SCHUBAUER, W. C. MOCK, JR. and H. K. SKRAMSTAD, N.A.C.A. Report, No. 581 (1937).
  • [13] PRANDTL and REICHARDT, Deutsche Forschung (1934), 110; analysis by G. I. Taylor, Proc. Roy. Soc. Lond. (A), 151 (1935), 456.
  • [14] G. I. TAYLOR, Proc. Roy. Soc. Lond. (A), 157 (1936), 537-546.

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76.1X

Retrieve articles in all journals with MSC: 76.1X


Additional Information

DOI: https://doi.org/10.1090/qam/11999
Article copyright: © Copyright 1945 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website